# SDR M8XA9700022

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Failed
- Location: Pax Door
- Component: Dornier, 001A521B0145
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A DOOR WARNING  INDICATION.  ACFT RETURNED, LANDED WITHOUT FURTHER INCIDENT.  MX DISCOVERED THE PAX DOOR PROXIMITY SENSOR TARGET WAS MISRIGGED.  ALSO, THE PROXIMITY SENSOR BRACKET WAS DAMAGED SEVERAL ATTACH RIVETS WERE LOOSE.  ACFT WAS THEN FLOWN TO COS, WHERE MX REPLACED THE DOOR HANDLE BELLCRANK ASSEMBLY COMPLETE WITH NEW PROX TARGET BRACKET.  ALL WORK ACCOMPLISHED IAW AMM 52-71-00.  ALL GROUND OPERATIONAL CHECKS WERE SATISFACTORY.  ACFT WAS RELEASED FOR SERVICE.  THIS IS THE SECOND OCCURANCE OF THIS DISCREPANCY IN THE LAST THREE DAYS.
